# SDR SWIA201334595

- Difficulty date: August 31, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 24,680 hours, 14,730 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT PASSENGER SIDE SEAT TRACK AT FS 517.00 TO FS 525.00.  C-CHECK REMOVED CORROSION & RESTORED FINISH ON RT PASSENGER SIDE SEAT TRACK AT FS 517.00 TO FS 525.00 IAW REO.
